Alert archive / Indiana / Wind Advisories in 2015
Wind Advisory 2, NWS Northern Indiana
NWS Northern Indiana issued this wind advisory at Apr 21, 2015, 3:50 AM EDT for 21 counties in Indiana; 4 counties in Michigan; 8 counties in Ohio. It took effect at Apr 21, 2015, 11:00 AM EDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Apr 21, 2015, 3:50 AM EDT (07:50 UTC)
- In effect from
- Apr 21, 2015, 11:00 AM EDT
- Expired
- Apr 21, 2015, 8:00 PM EDT
- In force
- 9 hr
- Issued by
- NWS Northern Indiana
All 33 counties
Adams County, IN, Allen County, IN, Blackford County, IN, Cass County, IN, DeKalb County, IN, Elkhart County, IN, Fulton County, IN, Grant County, IN, Huntington County, IN, Jay County, IN, LaGrange County, IN, Marshall County, IN, Miami County, IN, Noble County, IN, Pulaski County, IN, Starke County, IN, Steuben County, IN, Wabash County, IN, Wells County, IN, White County, IN, Whitley County, IN, Branch County, MI, Cass County, MI, Hillsdale County, MI, Saint Joseph County, MI, Allen County, OH, Defiance County, OH, Fulton County, OH, Henry County, OH, Paulding County, OH, Putnam County, OH, Van Wert County, OH, Williams County, OH
The radar
The Northern Indiana radar (KIWX), 38 km from the middle of the area, began a volume at 07:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 7.8 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 721 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- -143 m²/s²
- 0-3 km storm-relative helicity
- -68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
108 WWUS73 KIWX 210750 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 350 AM EDT TUE APR 21 2015 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004- 005-015-016-024-025-211600- /O.NEW.KIWX.WI.Y.0002.150421T1500Z-150422T0000Z/ LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN- WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD- JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS- FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN... NAPPANEE...LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT... KENDALLVILLE...LIGONIER...ALBION...AUBURN...GARRETT...KNOX... NORTH JUDSON...BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE... PLYMOUTH...BREMEN...CULVER...ROCHESTER...AKRON...WARSAW... WINONA LAKE...SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES... SOUTH WHITLEY...FORT WAYNE...NEW HAVEN...MONTICELLO...BROOKSTON... MONON...LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO... WABASH...NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON... OSSIAN...DECATUR...BERNE...MARION...GAS CITY...UPLAND... HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... MARCELLUS...STURGIS...THREE RIVERS...WHITE PIGEON...MENDON... COLDWATER...BRONSON...HILLSDALE...LITCHFIELD...JONESVILLE... BRYAN...WAUSEON...ARCHBOLD...FAYETTE...SWANTON...DEFIANCE... SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...LIBERTY CENTER... PAULDING...ANTWERP...MELROSE...OTTAWA...PANDORA...KALIDA... FORT JENNINGS...VAN WERT...DELPHOS...OHIO CITY...LIMA... SPENCERVILLE 350 AM EDT TUE APR 21 2015 /250 AM CDT TUE APR 21 2015/ ...WIND ADVISORY IN EFFECT FROM 11 AM EDT /10 AM CDT/ THIS MORNING TO 8 PM EDT /7 PM CDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM EDT /10 AM CDT/ THIS MORNING TO 8 PM EDT /7 PM CDT/ THIS EVENING. HAZARDOUS WEATHER... * STRONG WINDS OF 20 TO 30 MPH FROM THE WEST...WITH FREQUENT GUSTS TO 45 MPH EXPECTED LATE THIS MORNING AND INTO THE AFTERNOON. IMPACTS... * SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE. ANY UNSECURED OBJECTS WILL BE BLOWN AROUND. * DRIVING WILL BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES AND ON NORTH-SOUTH ORIENTED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH...OR GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
3 follow-up statements
398 WWUS73 KIWX 211427 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1027 AM EDT TUE APR 21 2015 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004- 005-015-016-024-025-212230- /O.CON.KIWX.WI.Y.0002.150421T1500Z-150422T0000Z/ LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN- WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD- JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS- FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN... NAPPANEE...LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT... KENDALLVILLE...LIGONIER...ALBION...AUBURN...GARRETT...KNOX... NORTH JUDSON...BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE... PLYMOUTH...BREMEN...CULVER...ROCHESTER...AKRON...WARSAW... WINONA LAKE...SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES... SOUTH WHITLEY...FORT WAYNE...NEW HAVEN...MONTICELLO...BROOKSTON... MONON...LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO... WABASH...NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON... OSSIAN...DECATUR...BERNE...MARION...GAS CITY...UPLAND... HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... MARCELLUS...STURGIS...THREE RIVERS...WHITE PIGEON...MENDON... COLDWATER...BRONSON...HILLSDALE...LITCHFIELD...JONESVILLE... BRYAN...WAUSEON...ARCHBOLD...FAYETTE...SWANTON...DEFIANCE... SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...LIBERTY CENTER... PAULDING...ANTWERP...MELROSE...OTTAWA...PANDORA...KALIDA... FORT JENNINGS...VAN WERT...DELPHOS...OHIO CITY...LIMA... SPENCERVILLE 1027 AM EDT TUE APR 21 2015 /927 AM CDT TUE APR 21 2015/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... HAZARDOUS WEATHER... * STRONG WINDS OF 20 TO 30 MPH FROM THE WEST...WITH FREQUENT GUSTS TO 45 MPH EXPECTED INTO EARLY EVENING. ISOLATED WIND GUSTS TO 50 MPH POSSIBLE THIS AFTERNOON. IMPACTS... * SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE. ANY UNSECURED OBJECTS WILL BE BLOWN AROUND. * DRIVING WILL BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES AND ON NORTH-SOUTH ORIENTED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH...OR GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
271 WWUS73 KIWX 211900 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 300 PM EDT TUE APR 21 2015 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004- 005-015-016-024-025-220000- /O.CON.KIWX.WI.Y.0002.000000T0000Z-150422T0000Z/ LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN- WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD- JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS- FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN... NAPPANEE...LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT... KENDALLVILLE...LIGONIER...ALBION...AUBURN...GARRETT...KNOX... NORTH JUDSON...BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE... PLYMOUTH...BREMEN...CULVER...ROCHESTER...AKRON...WARSAW... WINONA LAKE...SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES... SOUTH WHITLEY...FORT WAYNE...NEW HAVEN...MONTICELLO...BROOKSTON... MONON...LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO... WABASH...NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON... OSSIAN...DECATUR...BERNE...MARION...GAS CITY...UPLAND... HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... MARCELLUS...STURGIS...THREE RIVERS...WHITE PIGEON...MENDON... COLDWATER...BRONSON...HILLSDALE...LITCHFIELD...JONESVILLE... BRYAN...WAUSEON...ARCHBOLD...FAYETTE...SWANTON...DEFIANCE... SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...LIBERTY CENTER... PAULDING...ANTWERP...MELROSE...OTTAWA...PANDORA...KALIDA... FORT JENNINGS...VAN WERT...DELPHOS...OHIO CITY...LIMA... SPENCERVILLE 300 PM EDT TUE APR 21 2015 /200 PM CDT TUE APR 21 2015/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... HAZARDOUS WEATHER... * STRONG WINDS OF 20 TO 30 MPH FROM THE WEST...WITH FREQUENT GUSTS TO 45 MPH EXPECTED INTO EARLY THIS EVENING. ISOLATED WIND GUSTS TO 50 MPH POSSIBLE THIS AFTERNOON. IMPACTS... * SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE. ANY UNSECURED OBJECTS WILL BE BLOWN AROUND. * DRIVING WILL BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES ON NORTH-SOUTH ORIENTED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH...OR GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
652 WWUS73 KIWX 220011 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 811 PM EDT TUE APR 21 2015 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004- 005-015-016-024-025-220115- /O.EXP.KIWX.WI.Y.0002.000000T0000Z-150422T0000Z/ LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN- WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD- JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS- FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN... NAPPANEE...LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT... KENDALLVILLE...LIGONIER...ALBION...AUBURN...GARRETT...KNOX... NORTH JUDSON...BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE... PLYMOUTH...BREMEN...CULVER...ROCHESTER...AKRON...WARSAW... WINONA LAKE...SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES... SOUTH WHITLEY...FORT WAYNE...NEW HAVEN...MONTICELLO...BROOKSTON... MONON...LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO... WABASH...NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON... OSSIAN...DECATUR...BERNE...MARION...GAS CITY...UPLAND... HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... MARCELLUS...STURGIS...THREE RIVERS...WHITE PIGEON...MENDON... COLDWATER...BRONSON...HILLSDALE...LITCHFIELD...JONESVILLE... BRYAN...WAUSEON...ARCHBOLD...FAYETTE...SWANTON...DEFIANCE... SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...LIBERTY CENTER... PAULDING...ANTWERP...MELROSE...OTTAWA...PANDORA...KALIDA... FORT JENNINGS...VAN WERT...DELPHOS...OHIO CITY...LIMA... SPENCERVILLE 811 PM EDT TUE APR 21 2015 /711 PM CDT TUE APR 21 2015/ ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. PRECAUTIONARY/PREPAREDNESS ACTIONS... * SEND REPORTS TO NWS NORTHERN INDIANA OR VISIT WEATHER.GOV/IWX FOR MORE INFORMATION. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this wind advisory went out at Apr 21, 1:30 AM EDT, 2 hours 20 minutes earlier.
Area forecast discussion, Apr 21, 1:30 AM EDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 130 AM EDT TUE APR 21 2015 .SYNOPSIS... ISSUED AT 805 PM EDT MON APR 20 2015 STRONG LOW PRESSURE OVER THE NORTHERN GREAT LAKES WILL LIFT NORTHWARD INTO CANADA OVERNIGHT AND TO JAMES BAY ON TUESDAY. A WEAK DISTURBANCE COULD BRING A FEW SHOWERS NORTH OF ROUTE 30 TUESDAY AFTERNOON...HOWEVER MOST PLACES WILL REMAIN DRY. LOWS OVERNIGHT WILL DIP INTO THE UPPER 30S TO LOWER 40S. HIGHS ON TUESDAY WILL WARM INTO THE 50S. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 320 PM EDT MON APR 20 2015 PERIOD WILL FEATURE A STEADY FEED OF COOLER/DRIER AIR UNDER A CLOSED LOW THAT WILL MEANDER INTO THE NORTHERN GREAT LAKES. SHOULD BE JUST ENOUGH RESIDUAL BOUNDARY LAYER MOISTURE AND WEAK ASCENT WITH A SECONDARY FEATURE TO GENERATE A FEW LIGHT SHOWERS/SPRINKLES LATE THIS AFTERNOON/EVENING. DRY WITH DIMINISHING WINDS OTHERWISE TONIGHT. MIXED LAYER WILL BECOME VERY DEEP DURING THE DAY TUESDAY ON SOUTHERN FRINGE OF NEGATIVE HEIGHT ANOMALY GIVEN LATE APRIL INSOLATION AND -30C TEMPS AT 500MB. THIS IN COMBINATION WITH A LINGERING/TIGHT LOW LEVEL HEIGHT GRADIENT WILL ENSURE A WINDY LATE MORNING/AFTERNOON (GUSTS POSSIBLY APPROACHING ADVISORY CRITERIA)...AND ALSO ALLOW HIGHS TO RECOVER WELL INTO THE 50S (MAYBE 60F SOUTH) DESPITE NEAR ZERO 850 MB TEMPS. RESULTING STEEP LOW LEVEL LAPSE RATES UNDER SHEAR/PV AXIS MAY BE ENOUGH TO TOUCH OFF A FEW DIURNALLY DRIVEN SHOWERS/SPRINKLES ACROSS THE NORTH AS MODELS ALSO SHOW A DECENT AMOUNT OF MOISTURE IN THE 800-650MB LAYER. && .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 320 PM EDT MON APR 20 2015 DEEP CUTOFF LOW OVER LAKE SUPERIOR WILL VERY SLOWLY ADVANCE EASTWARD THROUGH THE WEEK...KEEPING OUR AREA UNDER THE INFLUENCE OF NORTHWEST FLOW THROUGH THE LONG TERM PERIOD. THIS WILL RESULT IN TEMPERATURES 10 TO 15 DEGREES BELOW NORMAL THROUGH AT LEAST SATURDAY. COLDEST PORTION OF THE AIRMASS WILL ARRIVE ON WEDNESDAY WITH H850 TEMPS FORECAST BETWEEN -6C AND -8C. AS A RESULT...MODELS HAVE CONTINUED THEIR DOWNWARD TREND FOR HIGHS DURING MID WEEK. TEMPERATURES MAY NOT GET OUT OF THE LOW 40S IN PORTIONS OF SOUTHERN MICHIGAN ON WEDNESDAY WHERE CLOUDS WILL PERSIST. CONSISTENT WESTNORTHWEST WINDS OF 5 TO 10 MPH MAY BE THE SAVIOR FROM A HARD FREEZE IN OUR AREA. WILL NEED TO MONITOR CLOSELY FOR ANY NIGHT WHICH MAY RADIATE OUT...CONSIDERING HARD FREEZE THRESHOLDS WOULD LIKELY BE MET ACROSS AT LEAST THE NORTHERN HALF OF THE FORECAST AREA. WILL CONTINUE TO MENTION IN THE HWO FOR NOW AND MONITOR LATER FORECASTS FOR ANY POTENTIAL HEADLINES. OTHERWISE...DRY CANADIAN AIR WILL KEEP OUR AREA DRY THROUGH MOST OF THE PERIOD. DID ADD SLIGHT CHANCE POPS WEDNESDAY NIGHT AS A WEAK WAVE ROTATES AROUND THE BASE OF THE LARGE SCALE TROUGH. REMOVED SUPERBLEND POPS OVER THE WEEKEND UNTIL MODELS COME INTO BETTER AGREEMENT WITH THE EXACT LOCATION/TIMING OF THIS EJECTING WAVE. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT) ISSUED AT 130 AM EDT TUE APR 21 2015 LOW LEVEL DRY AIR ADVECTION IN THE WAKE OF LARGE CYCLONE OVER ONTARIO WILL ENSURE VFR CONDITIONS THROUGH THE PERIOD. MAIN IMPACT WILL BE VERY STRONG WESTERLY WINDS DURING THE DAY TODAY AS MIXING HEIGHTS CLIMB TO AROUND 7 KFT WHERE WIND SPEEDS ARE IN THE 40-45 KT RANGE. A FEW GUSTS TO AROUND 40 KTS ARE POSSIBLE DURING THE LATE MORNING AND EARLY AFTERNOON. ISOLATED SHOWERS/SPRINKLES ARE ALSO POSSIBLE AT TIMES TODAY BUT NO IMPACT ANTICIPATED. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...SMALL CRAFT ADVISORY UNTIL 4 PM EDT WEDNESDAY FOR LMZ043-046. && SYNOPSIS...MURPHY SHORT TERM...STEINWEDEL LONG TERM...BENTLEY AVIATION...AGD VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSNORTHERNINDIANA WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Apr 20, 9:14 PM EDT, 6 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 914 PM EDT MON APR 20 2015 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-211400- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 914 PM EDT MON APR 20 2015 /814 PM CDT MON APR 20 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SUSTAINED WEST WINDS OF 20 TO 30 MPH WITH FREQUENT GUSTS TO 40 MPH OR HIGHER ARE LIKELY FROM MIDDAY TUESDAY INTO TUESDAY EVENING. THERE IS A GOOD POSSIBILITY OF LOW TEMPERATURES AT OR BELOW FREEZING DURING THE PERIOD FROM WEDNESDAY NIGHT THROUGH SATURDAY MORNING. RECENT WARM WEATHER HAS ALLOWED PLANTS AND TREES TO BEGIN BLOOMING IN MANY LOCATIONS AND THEREFORE HAVE BECOME SUSCEPTIBLE TO FROST AND FREEZING TEMPERATURES. PLANS SHOULD BE CONSIDERED FOR PROTECTION OF PLANTS AND TREES FROM FREEZING TEMPERATURES OVER THE NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-211400- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 914 PM EDT MON APR 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT CONDITIONS HAZARDOUS TO SMALL CRAFT WILL PERSIST THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY CONDITIONS HAZARDOUS TO SMALL CRAFT WILL CONTINUE THROUGH WEDNESDAY AFTERNOON. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 4:29 AM EDT | Gale Warning | IWX | 16 hr | |
| Apr 21, 4:29 AM EDT | Small Craft Advisory | IWX | 36 hr |
Nearby
Wind Advisories in Indiana, 2015Wind Advisories in Ohio, 2015Wind Advisories in Michigan, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.